# SDR CA051101009

- Difficulty date: July 31, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 68,181 hours
- Engine: Pwa JT8D9A
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge Fitting
- Part number: 65593416
- Condition: Corroded
- Location: Aft Airstair
- Component: Aft Airstair, Boeing, 65593416
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NO CPCP CORROSION TASK COVERS THIS AREA, BUT DUE TO THE FINDINGS THE MAINTENANCEPROGRAM IS BEING AMENDED TO REDUCES THE CORROSION FINDINGS IN THIS AREA. THE CO RROSION WAS FOUND ON THE AFT AIRSTAIRS UPPER HINGE FITTING ON THE LOWER FOLDING SECTION. THE FOLLOWING INSPECTIONS OF THIS FITTING HAVE BEEN INCORPORATED,1) AMENDMENT OF WORK CARD 40118 FOR THE FWD AND AFT AIRSTAIR. 2) AMENDMENT OF WORK CARD 40116 FOR THE FWD AIRSTAIR. 3) AMENDMENT OF WORK CARD 41220 FOR THE AFT AIRSTAIR.
